Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS Lincoln, IL

June 15, 2019McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2019, 10:41 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 10:41 PM CDT (03:41 UTC)
Expired
Jun 15, 2019, 11:45 PM CDT
In force
64 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:43 PM CDTTSTM WND DMGMinier, ILPOWER LINE DOWN.
Jun 15, 10:55 PM CDTFUNNEL CLOUD2 Wsw Shirley, IL
Jun 15, 11:02 PM CDTTSTM WND DMG1 W Bloomington, ILTREE DOWN AT INTERSECTION OF MARKET AND LEE STREETS JUST WEST OF DOWNTOWN.
Jun 15, 11:36 PM CDTTORNADO 11 N Bellflower, ILPATH LENGTH 2.0 MILES, WIDTH 50 YARDS, PEAK WIND SPEED 100 MPH. A MACHINE SHED WAS DESTROYED ABOUT 1.5 MILES NORTH OF BELLFLOWER ALONG 3850 E ROAD. DEBRIS WAS STREWN ABOUT A MILE DOWNSTREAM.
Jun 15, 11:38 PM CDTTSTM WND DMG1 N Bellflower, ILA MACHINE SHED WAS DESTROYED ABOUT 1.5 MILES NORTH OF BELLFLOWER ALONG 3850 E ROAD. DEBRIS WAS STREWN ABOUT A MILE DOWNSTREAM. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS53 KILX 160341
SVRILX
ILC113-179-203-160445-
/O.NEW.KILX.SV.W.0089.190616T0341Z-190616T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1041 PM CDT Sat Jun 15 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Woodford County in central Illinois...
  Southeastern Tazewell County in central Illinois...
  McLean County in central Illinois...

* Until 1145 PM CDT.

* At 1041 PM CDT, a severe thunderstorm was located over Goodfield,
  or 7 miles south of Eureka, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bloomington, Eureka, Normal, Le Roy, Heyworth, El Paso, Lexington,
  Mackinaw, Hudson, Chenoa, Gridley, Minier, Danvers, Colfax, Downs,
  Goodfield, McLean, Deer Creek, Saybrook and Stanford.

This includes the following highways...
 Interstate 39 between mile markers 0 and 17.
 Interstate 55 between mile markers 145 and 187.
 Interstate 74 between mile markers 109 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8893 4076 8859 4062 8858 4061 8846
      4028 8846 4033 8938 4077 8931 4078 8893
TIME...MOT...LOC 0341Z 270DEG 42KT 4060 8926 

HAIL...<.75IN
WIND...60MPH
 
$$

25
4 follow-up statements
189 
WWUS53 KILX 160358
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1058 PM CDT Sat Jun 15 2019

ILC179-160407-
/O.CAN.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
Tazewell-
1058 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Illinois.

LAT...LON 4075 8893 4076 8859 4062 8858 4061 8846
      4028 8846 4032 8926 4077 8922 4078 8893
TIME...MOT...LOC 0357Z 269DEG 45KT 4048 8905 

$$

ILC113-203-160445-
/O.CON.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
Woodford-McLean-
1058 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN WOODFORD AND MCLEAN COUNTIES...

At 1057 PM CDT, a severe thunderstorm was located near Normal, or
near Bloomington, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bloomington, Normal, Le Roy, Heyworth, El Paso, Lexington, Hudson,
Chenoa, Gridley, Danvers, Colfax, Downs, McLean, Saybrook, Stanford,
Carlock, Towanda, Secor, Cooksville and Pleasant Hill.

This includes the following highways...
 Interstate 39 between mile markers 0 and 17.
 Interstate 55 between mile markers 145 and 187.
 Interstate 74 between mile markers 115 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8893 4076 8859 4062 8858 4061 8846
      4028 8846 4032 8926 4077 8922 4078 8893
TIME...MOT...LOC 0357Z 269DEG 45KT 4048 8905 

HAIL...<.75IN
WIND...60MPH
 
$$

25
691 
WWUS53 KILX 160408
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1108 PM CDT Sat Jun 15 2019

ILC203-160417-
/O.CAN.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
Woodford-
1108 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Illinois.

LAT...LON 4062 8858 4061 8846 4028 8846 4031 8907
      4065 8903 4066 8902 4067 8898 4070 8899
      4074 8896 4075 8892 4076 8859
TIME...MOT...LOC 0407Z 270DEG 44KT 4048 8891 

$$

ILC113-160445-
/O.CON.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
McLean-
1108 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR MCLEAN COUNTY...

At 1107 PM CDT, a severe thunderstorm was located near Bloomington,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bloomington, Normal, Le Roy, Heyworth, Lexington, Hudson, Chenoa,
Gridley, Colfax, Downs, Saybrook, Towanda, Cooksville, Pleasant Hill,
Bellflower, Arrowsmith, Cropsey, Ellsworth, Anchor and Holder.

This includes the following highways...
 Interstate 39 between mile markers 0 and 9.
 Interstate 55 between mile markers 153 and 187.
 Interstate 74 between mile markers 127 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4062 8858 4061 8846 4028 8846 4031 8907
      4065 8903 4066 8902 4067 8898 4070 8899
      4074 8896 4075 8892 4076 8859
TIME...MOT...LOC 0407Z 270DEG 44KT 4048 8891 

HAIL...<.75IN
WIND...60MPH
 
$$

25
478 
WWUS53 KILX 160427
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1127 PM CDT Sat Jun 15 2019

ILC113-160445-
/O.CON.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
McLean-
1127 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN MCLEAN COUNTY...

At 1127 PM CDT, a severe thunderstorm was located near Colfax, or 12
miles west of Gibson City, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Le Roy, Lexington, Chenoa, Gridley, Colfax, Saybrook, Cooksville,
Pleasant Hill, Bellflower, Arrowsmith, Cropsey, Ellsworth, Anchor,
Holder, Moraine View State Park and Weston.

This includes the following highways...
 Interstate 55 between mile markers 175 and 187.
 Interstate 74 between mile markers 144 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4062 8858 4061 8846 4028 8846 4030 8890
      4051 8880 4075 8892 4076 8859
TIME...MOT...LOC 0427Z 265DEG 40KT 4050 8861 

HAIL...<.75IN
WIND...60MPH
 
$$

25
555 
WWUS53 KILX 160445
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1145 PM CDT Sat Jun 15 2019

ILC113-160454-
/O.EXP.KILX.SV.W.0089.000000T0000Z-190616T0445Z/
McLean-
1145 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN COUNTY WILL
EXPIRE AT 1145 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and east central Illinois.

LAT...LON 4062 8858 4061 8846 4028 8846 4030 8890
      4051 8880 4075 8892 4076 8859
TIME...MOT...LOC 0444Z 270DEG 42KT 4050 8836 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:54 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 15, 8:54 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
854 PM CDT Sat Jun 15 2019

.UPDATE...
Issued at 853 PM CDT Sat Jun 15 2019

Next round of severe weather is quickly approaching the northwest
CWA, as a QLCS moves through northwest Illinois and down into
northern Missouri. Severe thunderstorm watch has been issued for
areas near/northwest of the Illinois River. PoP's have been
updated to reflect the latest timing of this system; the eastern
CWA will see a couple more hours of dry weather, before the line
arrives.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

An active short term forecast period is in store for much of
central and southeast IL for the next 24-36 hours. First of all, a
Tornado Watch is in effect along and east of I-57 - but south of
Champaign/Vermilion counties - into mid-evening. An MCV, from
early morning convection across MO, has shifted into central IL in
Christian/Shelby counties. This feature is expected to enhance
severe thunderstorm potential in eastern IL into early evening. A
convergent low level wind flow and increasing instability near a
boundary just south of I-70 will provide the focus for convection
as it slowly lifts northward. Effective shear parameters in this
same area will provide the potential for a few supercells into
early evening.

In addition, convective clusters from southern MN into central IA
are expected to form into an MCS this evening, and move toward the
IL River Valley from late evening through midnight. The heaviest
rainfall this evening into early Sunday morning is expected to be
south of a Beardstown-Lincoln-Danville line, where another inch or
so of rain is anticipated. Much of this area has already had 1 to
3 inches of rain since last night, so the Flash Flood Watch will
continue through 7 am Sunday.

Most of the shorter range models indicate that we may see a brief
break in the rain Sunday morning as a front/outflow from the MCS
pushes down toward I-70. However, various waves moving along this
boundary in a moderate westerly upper level flow will cause the
front to waver across central IL Sunday afternoon-evening,
resulting in yet another round of showers and t-storms.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

The story of the wavering frontal boundary looks like it will
continue through much of the upcoming week. The medium range
models may have their differences in exact timing of various
systems during the upcoming week, but one of the things they have
in common is the continuation of a nearly zonal flow. This will
keep a frontal boundary either in or very close to central/se IL,
which will provide the focus for daily chances of showers and
thunderstorms in most areas.

The exceptions will be along the IL River valley and toward the
I-55 corridor Tuesday/Tuesday night, and then again later on
Thursday when we may see a brief respite from the rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 542 PM CDT Sat Jun 15 2019

A warm front draped over the region will result in generally light
winds along with periodic precip chances and lower ceilings. This
evening, thunderstorms are ongoing across portions of Iowa and
Missouri. These storms are expected to congeal into a line and
move east across the central Illinois terminals late this evening
and overnight. The wind field will likely become disrupted in the
wake of the storms resulting in low confidence in pinning down a
prevailing wind direction. In addition, low end MVFR and IFR
ceilings are expected to overspread the region and persist through
around midday tomorrow, then lift to higher end MVFR.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT Sunday for ILZ041>057-061>063-
066>068.

&&

UPDATE...Geelhart
SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Deubelbeiss
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sat Jun 15 2019

ILZ027>031-036>038-040-162030-
Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Locally heavy rainfall is possible especially south of a
Rushville to Bloomington line.

Minor flooding will continue along the Illinois River from Henry
through Peoria, with moderate flooding from Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There is a chance of thunderstorms Sunday and Sunday evening, with
isolated thunderstorms possible Monday and Monday night. There is
a chance of thunderstorms again from overnight Tuesday night
through Thursday morning and again Friday afternoon and Friday
night. Moderate to locally heavy rain of 1 to 2 inches is
possible Wednesday and Wednesday night.

Minor flooding will continue along the Illinois River near Peoria
into the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ041-047>050-162030-
Cass-Mason-Menard-Morgan-Scott-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

Moderate flooding will continue along the Illinois River from
Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday, though thunderstorms should be more isolated on Tuesday.
Moderate to locally heavy rains over 1 inch will be possible
again Wednesday and Wednesday night.

Moderate flooding along portions of the Illinois River will
continue into the middle to later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ042>046-051>055-162030-
Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt-
Sangamon-Vermilion-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. Moderate to locally heavy rains over 1 inch will again
be possible Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ056-057-061>063-066>068-162030-
Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rainfall will occur at times,
with between 1 and 3 inches of rain possible by dawn Sunday which
could lead to flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms
with damaging winds Sunday afternoon into mid Sunday evening.
Moderate to locally heavy rainfall of 1 to 2 inches may occur
again Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

ILZ071>073-162030-
Clay-Lawrence-Richland-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rains could occur at time from
thunderstorms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms with
damaging winds Sunday afternoon into mid Sunday evening. Moderate
to locally heavy rainfall of 1 to 2 inches may occur again
Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

Deubelbeiss

In the hours before

Local storm report, Jun 15, 7:16 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/15/2019  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/15/2019  M1.00 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 SSW CHARLESTON        39.42N 88.21W
06/15/2019  M2.59 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SE TAYLORVILLE        39.50N 89.24W
06/15/2019  M1.07 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/15/2019  M1.02 INCH       COLES              IL   COCORAHS

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
06/15/2019  M1.20 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/15/2019  M1.45 INCH       EFFINGHAM          IL   CO-OP OBSERVER

1100 AM     HEAVY RAIN       AUBURN                  39.58N 89.75W
06/15/2019  M1.36 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

1200 PM     HEAVY RAIN       4 S CHARLESTON          39.43N 88.18W
06/15/2019  M4.00 INCH       COLES              IL   MESONET

            SINCE FRIDAY NIGHT

1250 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/15/2019  M2.08 INCH       COLES              IL   ASOS

            MEASURED IN THE LAST 6 HOURS.

1251 PM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
06/15/2019  M1.50 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL

0140 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/15/2019  M1.84 INCH       CLARK              IL   MESONET

0158 PM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/15/2019  M2.60 INCH       CUMBERLAND         IL   MESONET

0400 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
06/15/2019  M1.19 INCH       SANGAMON           IL   ASOS

            SINCE 1 AM

0400 PM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
06/15/2019  M1.17 INCH       MACON              IL   ASOS

            SINCE 1 AM

0500 PM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/15/2019  M1.60 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

0500 PM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/15/2019  M2.38 INCH       SHELBY             IL   MESONET

            RAINFALL OVERNIGHT AND THIS MORNING

0700 PM     HEAVY RAIN       1 E JACKSONVILLE        39.73N 90.22W
06/15/2019  M2.25 INCH       MORGAN             IL   MESONET

            24 HOUR TOTAL

&&

25
Local storm report, Jun 15, 7:42 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/15/2019  M3.10 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jun 15, 9:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     MAQUON                  40.80N 90.16W
06/15/2019                   KNOX               IL   LAW ENFORCEMENT

            TREE DOWN.

0939 PM     TSTM WND DMG     N FAIRVIEW              40.65N 90.19W
06/15/2019                   FULTON             IL   EMERGENCY MNGR

            POWER POLES AND TREES SNAPPED NORTH OF TOWN.

&&

GEELHART
Local storm report, Jun 15, 10:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/15/2019  M2.25 INCH       CASS               IL   PUBLIC

            24-HOUR TOTAL

&&

GEELHART
Local storm report, Jun 15, 10:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     ELMWOOD                 40.78N 89.97W
06/15/2019  E60 MPH          PEORIA             IL   PUBLIC

1026 PM     HEAVY RAIN       BELLEVUE                40.69N 89.67W
06/15/2019  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            FELL IN 15 MINUTES. ALSO WIND GUST OF 51 MPH.

&&

GEELHART
Local storm report, Jun 15, 10:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TORNADO          2 S SOUTH PEKIN         40.47N 89.65W
06/15/2019                   TAZEWELL           IL   EMERGENCY MNGR

            SPOTTER REPORTED A TORNADO ALONG HIGHWAY 29. TIME
            ESTIMATED BASED ON RADAR.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:10 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningILXMason, Peoria, Tazewell39 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford34 min
Jun 15, 10:20 PM CDTTornado WarningILXTazewell25 min
Jun 15, 11:13 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt47 min
Jun 15, 11:24 PM CDTTornado WarningILXMcLean15 min
Jun 15, 11:37 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningILXChampaign41 min
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott8 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXMorgan, Scott24 min
Jun 16, 1:40 AM CDTSpecial Weather StatementILXCumberland35 min
Jun 16, 1:51 AM CDTSpecial Weather StatementILXEffingham24 min
Jun 16, 2:01 AM CDTSpecial Weather StatementILXColes29 min
Jun 16, 2:15 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper45 min
Jun 16, 2:26 AM CDTSpecial Weather StatementILXJasper19 min
Jun 16, 2:49 AM CDTSpecial Weather StatementILXClay, Lawrence, Richland41 min
Jun 16, 3:24 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
Jun 16, 2:22 PM CDTSpecial Weather StatementILXRichland38 min
Jun 16, 2:49 PM CDTSevere Thunderstorm WarningILXJasper, Richland41 min
Jun 16, 3:16 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland44 min
Jun 16, 3:47 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Jun 16, 4:03 PM CDTSevere Thunderstorm WarningILXClay27 min
Jun 16, 4:27 PM CDTSevere Thunderstorm WarningILXRichland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.